MAUDE Adverse Event Report: ABBOTT ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES

ABBOTT ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 1948/58
Medical Device Problem Codes Break (1069); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an in-clinic follow-up, noise that resulted in over-sensing was observed on the right ventricular (rv) lead.The suspected cause of the event was due to insulation damage, although not confirmed.No intervention has been performed.The patient was stable and will continue to be monitored.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25628118
Report Number2017865-2026-13097
Device Sequence Number12229012
Product Code NVY
UDI-Device Identifier05414734502351
UDI-Public(01)05414734502351(10)3412533(17)140630
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model Number1948/58
Device Lot Number3412533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown